# SDR DXTA200501014

- Difficulty date: October 10, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N102QS
- Make and model: Beech 400A
- Aircraft serial: RK380
- Aircraft time: 597 hours, 489 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT GREEN LANDING GEAR DOWN INDICATOR LIGHT WOULD NOT ILLUMINATE WITH GEAR SELECTED . CYCLED GEAR 2 TIMES NO CHANGE, DID EMERGENCY GEAR RETRACTION (PNEUMATIC) AND LEFT LIGHT STILL DIDN'T ILLUMINATE . TURNED ON ALL INDICATOR LIGHTS AND LEFT GEAR WOULD NOT ILLUMINATE. - REPLACED LANDING GEAR INDICATOR LIGHT ASSEMBLY IAW HAWKER 400XP M/M, CHAPTER 32-60-00, OPS CHECK GOOD. POWERED LDG. GEAR HDYRAULIC SYSTEM AND SERVICED HYDRAULIC RESERVIOR I.A.W. 400XP M/M CHAPTER 32-30-00, OPS CHECK GOOD.
